# SDR CALA2013052100331

- Difficulty date: May 17, 2013
- Submitted: May 21, 2013
- Operation: Air carrier
- Aircraft: N24224
- Make and model: Boeing 737824
- Aircraft serial: 28933
- Aircraft time: 46,597 hours, 16,361 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A811414
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD WET AREA FLOOR SUPPORT HAS HEAVY CORROSSION AT DOOR WAY ENTRANCE INSTALLED NEW FLOOR SUPPORT IAW SRM 51-40-02.
